# SDR SIMA20160412003

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 14,835 hours, 10,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GATE AGENT REPORTS MAIN CABIN DOOR WILL NOT OPEN.  PERFORMED GVI INSPECTION OF MAIN CABIN DOOR, FOUND DOOR TO NOT OPEN FROM OUTSIDE.  VERIFIED DOOR OPERATION OF CABIN DOOR FROM INSIDE TO OPERATE NORMAL IAW AMM 52-11-00 REF ITEM 2.
